RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 63–78 (Mi izv3064)  

This article is cited in 4 scientific papers (total in 4 papers)

Determination of a Sturm–Liouville differential equation in terms of two spectra

B. M. Levitan


Full text: PDF file (1771 kB)

Bibliographic databases:
Received: 08.03.1963

Citation: B. M. Levitan, “Determination of a Sturm–Liouville differential equation in terms of two spectra”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 63–78

Citation in format AMSBIB
\Bibitem{Lev64}
\by B.~M.~Levitan
\paper Determination of a Sturm--Liouville differential equation in terms of two spectra
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 63--78
\mathnet{http://mi.mathnet.ru/izv3064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=159980}
\zmath{https://zbmath.org/?q=an:0118.08602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3064
  • http://mi.mathnet.ru/eng/izv/v28/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Levitan, “On the determination of the Sturm–Liouville operator from one and two spectra”, Math. USSR-Izv., 12:1 (1978), 179–193  mathnet  crossref  mathscinet  zmath
    2. A. M. Savchuk, A. A. Shkalikov, “On the Properties of Maps Connected with Inverse Sturm–Liouville Problems”, Proc. Steklov Inst. Math., 260 (2008), 218–237  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. M. Savchuk, A. A. Shkalikov, “Inverse Problems for Sturm–Liouville Operators with Potentials in Sobolev Spaces: Uniform Stability”, Funct. Anal. Appl., 44:4 (2010), 270–285  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Obobschenie teorem razreshimosti B.M. Levitana i M.G. Gasymova na sluchai neraspadayuschikhsya kraevykh uslovii”, Doklady Akademii nauk, 443:6 (2012), 668–668  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:311
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019